# SDR SWAA2023010980368

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE TRANSITION ANGLE STA 727 E TO 727 F HAS CORROSION.<[01] AFT CARGO RIGHT SIDE TRANSITION WILL BE INSTALLED IN REFERENCE TO TASK TTG8Q00GKXZS.;[02] CERTIFIED;[03] UPDATED FOR CLARIFICATION. AFT CARGO RH TRANSITION ANGLE CORROSION OUT OF LIMITS. NEW AFT CARGO RH TRANSITION ANGLE TO BE INSTALLED ON TASK CARD TTG8Q00GKXZS
